MathSciNet Relay Station
MathSciNet bibliographic data
MR230714 (37 #6274) 13.60
Kawahara, Yûsaku; Yokoyama, Yûichi On higher differentials in commutative rings. TRU Math. 2 1966 12–30.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement